# SDR AALA200802506A

- Difficulty date: November 11, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 27,881 hours
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 9794104
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT - RIGHT AFTER TAKEOFF LT ENGINE START VALVE LIGHT STARTED FLICKERING.  REDUCED ENGINE TO IDLE AND LIGHT STOPPED FLICKERING.  REPLACED NUMBER ONE ENGINE START VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
